MathSciNet Relay Station
MathSciNet bibliographic data
MR2274020 58J52
Loya, Paul; McDonald, Patrick; Park, Jinsung Zeta regularized determinants for conic manifolds. J. Funct. Anal. 242 (2007), no. 1, 195–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement